HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
北海道大学数学講究録 = Hokkaido University technical report series in mathematics >

Geometric Theory of Systems of Ordinary Differential Equations II

Files in This Item:
tech170.pdf12.86 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/81532

Title: Geometric Theory of Systems of Ordinary Differential Equations II
Authors: Tanaka, Noboru Browse this author
Kiyohara, K. Browse this author
Morimoro, T. Browse this author
Yamaguchi, K. Browse this author
Issue Date: 28-Mar-2017
Journal Title: Hokkaido University technical report series in mathematics
Journal Title(alt): 北海道大学数学講究録
Volume: 170
Start Page: 1
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68096
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 北海道大学数学講究録 = Hokkaido University technical report series in mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University